MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 8F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 8F; CATHETER, PERCUTANEOUS
Catalog Number 5568
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "upon removal from the hoop, the trapliner was found to be in two separate pieces.Another trapliner was used successfully." the issue was identified prior to use, there was no patient involved.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported issue of trapliner body separation was confirmed through investigation of the returned sample.The customer returned one unit of trapliner, and the visual inspection revealed a weld joint separation.It is unknown if the trapliner was broken during preparation prior to use or during introduction within the guide catheter.A review of the manufacturing process confirmed that the trapliner undergoes various inspections processes for defects and the units are scrapped if weld joint separation is noted.A device history record review was performed, and no relevant findings were identified.Based on the information, the root cause of this reported issue could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "upon removal from the hoop, the trapliner was found to be in two separate pieces.Another trapliner was used successfully." the issue was identified prior to use; there was no patient involved.

Brand Name
TRAPLINER 8F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21992540
Report Number2134812-2025-00020
Device Sequence Number12904683
Product Code DQY
UDI-Device Identifier10841156100568
UDI-Public(01)10841156100568(11)240715(17)260715(10)47G2400230(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Catalogue Number5568
Device Lot Number47G2400230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown